Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 728528.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Affine Grassmannians of group schemes and exotic principal bundles over A¹
Authors:Fedorov, Roman
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:American Journal of Mathematics
Journal Abbrev.:Amer. J. Math.
Volume:138
Issue / Number:4
Start Page:879
End Page:906
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1353/ajm.2016.0036
URL:https://arxiv.org/abs/1308.3078
URL:http://muse.jhu.edu/article/628315/summary
Full Text:
You have privileges to view the following file(s):
Fedorov_Affine Grassmannians_oa_2016.pdf  [280,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.